MAUDE Adverse Event Report: Permobil Inc. F5 Corpus; Powered Wheelchair

Permobil Inc. F5 Corpus; Powered Wheelchair
Model Number F5 Corpus
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430); Unintended Movement (3026)
Health Effect - Clinical Codes Spinal Cord Injury (2432); Nervous System Injury (2689)
Date of Event 02/12/2023
Type of Reportable Event Serious Injury

Brand Name
F5 Corpus
Common Device Name
Powered Wheelchair
Manufacturer (Section D)
Permobil Inc.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
Permobil Inc.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
+1(800)736-0925
MDR Report Key50889313
Report Number1221084-2026-00046
Device Sequence Number13209357
Product Code ITI
UDI-Device Identifier17330818229844
UDI-Public(01)17330818229844(11)191014
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K143014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5 Corpus
Device Catalogue Numbern/a
Device Lot Numbern/a
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown